# SDR FDEA201309192248

- Difficulty date: September 19, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 66,476 hours, 23,408 cycles
- Engine: Rroyce RB211535E437
- Engine time: 1,038 hours, 696 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rod
- Part number: 250N2004703
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RECEIVED A "RT REV ISLN VAL" ON TAKEOFF ROLL AT 80 KTS.  REJECTED TAKEOFF.   DURING TROUBLESHOOTING IAW MTSI 78-30/2705 PARA A. FOUND WORN BEARING AT END OF DIRECTION CONTROL VALVE ROD ASSEMBLY AND CAM IAW AMM 76-11-00-5 FIG 501 SHEET 1 AND SHEET 2. CAUSING GAP CLEARANCE TO BE WELL OUT OF TOLERANCE. REMOVED AND REPLACED DIRECTIONAL CONTROL VALVE CONTROL ROD. RIGGED AND ADJUSTED IAW AMM 76-11-00-5. OPS CHECKED G0OD. OPS TESTED RIGHT THRUST REVERSER IAW MM 78-30-00-5-4. TEST PASSED.
